J. Arvesú
J. Arvesú
Professor (Associate) of Mathematics, Charles III University of Madrid
Bestätigte E-Mail-Adresse bei math.uc3m.es - Startseite
TitelZitiert vonJahr
Some discrete multiple orthogonal polynomials
J Arvesú, J Coussement, W Van Assche
Journal of Computational and Applied Mathematics 153 (1-2), 19-45, 2003
832003
Modifications of quasi-definite linear functionals via addition of delta and derivatives of delta Dirac functions
R Álvarez Nodarse, J Arvesú Carballo, F Marcellán Espańol
Indagationes Mathematicae, 15 (1), 1-20., 2004
322004
On appell polynomials
YA Kaz'min
Mathematical Notes 6 (2), 556-562, 1969
301969
On semiclassical linear functionals: The symmetric companion
J Arvesú, J Atia, F Marcellán
Commun. Anal. Theory Contin. Fract 10, 13-29, 2002
292002
On the q-polynomials in the exponential lattice x (s)= c 1 qs+ c 3
R Álvarez-Nodarse, J Arvesú
Integral Transforms and Special Functions 8 (3-4), 299-324, 1999
281999
Jacobi-Sobolev-type orthogonal polynomials: Second-order differential equation and zeros
J Arvesú, R Álvarez-Nodarse, F Marcellán, K Pan
Journal of computational and applied mathematics 90 (2), 135-156, 1998
241998
Álgebra lineal y aplicaciones
J Arvesú, R Álvarez, F Marcellán
Síntesis, 1-285, 1999
22*1999
On a modification of the Jacobi linear functional: Asymptotic properties and zeros of the corresponding orthogonal polynomials
J Arvesú, F Marcellán, R Álvarez-Nodarse
Acta Applicandae Mathematica 71 (2), 127-158, 2002
17*2002
On the connection and linearization problem for discrete hypergeometric q-polynomials
R Álvarez-Nodarse, J Arvesú, RJ Yáńez
Journal of mathematical analysis and applications 257 (1), 52-78, 2001
16*2001
Asymptotics for multiple Meixner polynomials
A Aptekarev, J Arvesú
Journal of Mathematical Analysis and Applications 411 (2), 485-505, 2014
152014
Problemas resueltos de álgebra lineal
JA Carballo, FM Espańol, JS Ruiz
Editorial Paraninfo, 2005
15*2005
On the right-definite and left-definite spectral theory of the Legendre polynomials
J Arvesú, LL Littlejohn, F Marcellán
Journal of Computational Analysis and Applications 4 (4), 363-387, 2002
12*2002
Some extension of the Bessel-type orthogonal polynomials
J Arvesú, R Alvarez-Nodarse, F Marcellán, KH Kwon
Integral Transforms and Special Functions 7 (3-4), 191-214, 1998
111998
An electrostatic interpretation of the zeros of the Freud-type orthogonal polynomials
Á Garrido, J Arvesu Carballo, FJ Marcellán Espańol
Kent State University, 2005
102005
On some properties of q-Hahn multiple orthogonal polynomials
J Arvesú
Journal of computational and applied mathematics 233 (6), 1462-1469, 2010
82010
First-order non-homogeneous q-difference equation for Stieltjes function characterizing q-orthogonal polynomials
J Arvesú, A Soria-Lorente
Journal of Difference Equations and Applications 19 (5), 814-838, 2013
62013
Orthogonal forms: A key tool for deducing Apéry’s recurrence relation
J Arvesú
Manuscript, 2012
6*2012
Quantum algebras su(2) and su(1, 1) associated with certain q-Hahn polynomials: a revisited approach
J Arvesú
Electronic Transaction on Numerical Analysis 24, 24-44, 2006
52006
On the -Charlier Multiple Orthogonal Polynomials
J Arvesú, AM Ramírez-Aberasturis
arXiv preprint arXiv:1411.2000, 2014
42014
A high-order q-difference equation for q-Hahn multiple orthogonal polynomials
J Arvesú, C Esposito
Journal of Difference Equations and Applications 18 (5), 833-847, 2012
42012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20